# SDR DL72L962691

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHTS OVER RT OVERWING EXITS DID NOT TEST PROPERLY.  REPLACED BATTERY PACK, OPN CKS OK.
